Results 1 to 8 of 8
Like Tree2Likes
  • 1 Post By Ben39
  • 1 Post By Kicking74
Help. I am scared like hell!!!!
  1. #1
    Ben39 is offline Junior Member
    Join Date
    Apr 2016
    Posts
    49

    Default Help. I am scared like hell!!!!

    I never paid attention to my massive weight gain during the use of oxycodone. I thought it had to do with metabolism. But for the last several months I have no URGE to pee. I drink about 4 litters of water a day but I barely urinate 1 litter. (usually severely constipated too) I accidentally found out that i most likely have WATER RETENTION.

    I went to ER a week ago and blood was ok (kidney function) as well as urine test. They did bladder U/S and it is fine. But even though I am reducing my oxy, I get no urge to pee.

    I am dying of fear that there is water somewhere in my organs and that some organ is GONE. I don't have ankle/hand swelling.

    Any advice please?

  2. #2
    Ben39 is offline Junior Member
    Join Date
    Apr 2016
    Posts
    49

    Default

    My question is, for those who know more about it, can oxy be the cause?

  3. #3
    Kicking74 is offline Junior Member
    Join Date
    Jan 2017
    Posts
    37

    Default

    Hi Ben. I really don't know what could be causing this issue, I don't think its the oxy. I'm only going on my experience since I used to take alot of oxy, I never had this problem.

    But to try & ease your mind a bit, it sounds like you've had testing done that would definitely show if it was something serious.

    Have you tried an over the counter fluid pill? I would try that & see if that helps. If not, make an appointment with your regular doctor & see if you need a prescription fluid pill.

    My hubby takes them once in awhile when he retains water.

    Good luck!

  4. #4
    Ben39 is offline Junior Member
    Join Date
    Apr 2016
    Posts
    49

    Default

    Well I plan to see a doctor to maybe get a diuretic prescription but I gained 50 lbs in the last 2 years however for the last few months my weight is steady so If I drink 4 litters of water (mostly tea actually) and get rid of 1 through urination and maybe 500 ml through other things, and lets say body absorbed 1 litter then i would be gaining at least 1 lb a day.

    When someone drinks lets say a litter of water they will get an urge to pee within a few hours latest. In my case it takes 12 hours to get the water into my bladder. So I am afraid something is obstructing my fluids because it go extremely slow until it reaches the bladder. Being a hypochondriac I fear the worst like cancer in small intestines or stomach or God knows where.

  5. #5
    DravenDomnq is offline Advanced Member
    Join Date
    Sep 2016
    Location
    Midwest
    Posts
    1,116

    Default

    I can't speak to the hydration/urine issues, and can only speak for myself regarding the weight I put on while I was on oxy, but definitely had a sweet tooth when I was on the meds. Other than a little sugar in my tea or coffee, I've never really liked really sugary things like ice cream, sweet desserts etc. and growing up etc. would hardly ever eat them, but the many years I was on the pills would down anything sweet I could. Put on well over 50lbs myself during that time.

    Now that I've been off the meds for a couple months have lost that sweet tooth again (and lost a lot of the weight already) and hardly ever eat anything sweet again now. I think in the past 9 weeks have eaten a candy bar twice, and had a pop tart once...the extent of what I've eaten sweet wise. Just once again really don't have a taste for anything really sweet, or dessert like. I don't know why I have never really liked sweet stuff, just the way I'm wired I guess, or why I liked it so much when I was on the pills. Just my experience though.

    Since you've had everything checked out then maybe try switching to just water instead of tea for a while, see if that changes anything?? I know the caffeine in certain types of tea can be a diuretic, but maybe if you tried just straight water instead of so much tea might make a difference. Just a thought. Regardless, hope everything works out for you!!
    Last edited by Anonymous; 01-21-2017 at 06:01 PM.

  6. #6
    Ben39 is offline Junior Member
    Join Date
    Apr 2016
    Posts
    49

    Default

    Actually, I drink decaf tea. But like you suggested, I already went one day on water only and it improved my urinary problems by a lot. I just came from ER. No extra water in the blood, lab work is normal only I am severely constipated. According to the doctor i shouldn't worry too much about not urinating regularly but I will keep an eye on it an talk to my family physician.

    I do have sweet tooth as well. You and I have plenty in common when it comes to out experience with opioids.I have a huge barrier in my way of tapering but i will put it on my main thread.
    DravenDomnq likes this.

  7. #7
    grandma -bk is offline Member
    Join Date
    Oct 2016
    Posts
    79

    Default

    are you sweating a lot?..this is another way we lose fluids...when I was using id retain water in my ankles real bad.now 4 months clean and no swelling....stay away from all caffeine....cranberry juice is good for the kidneys,..im not sure if you are planning on quitting opiods but when or if you do you will be able to judge if that was the cause or not

  8. #8
    Kicking74 is offline Junior Member
    Join Date
    Jan 2017
    Posts
    37

    Default

    I can say that I've had the biggest sweet tooth while on oxy, I was never into sweets like that.

    I'm a hypochondriac as well, that's why I really wanted to respond to your comment even though I'm unsure of why you aren't urinating, but the worrying will drive you mad!

    I'm sure you're fine.
    DravenDomnq likes this.

Similar Threads

  1. suboxone taper. scared as all hell.
    By bigbadrobin in forum Suboxone Treatment
    Replies: 4
    Last Post: 07-03-2014, 02:26 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22